# SDR ASAA1159350

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 17,493 hours, 5,450 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FL 350 CRUISE (3 MINUTES AFTER L/O) M.787/AS 266 KTS.AIRCRAFT ON TRIM: A/P B UNCOMMANDED DISCONNECT RE-ENGAGED A/P B AIRCRAFT FLOWN NORMALLY REMAINDER OF FLIGHT TILL 1500 WITH NO OTHER PROBLEMS.  AFCS BITE PROCEDURE REF FIM 22 11 00 810 801 CURRENT STATUS QUICK TEST PERFORMED AND PASSED.
